# SDR ASOA051101

- Difficulty date: December 15, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE INBOARD AND OUTBOARD FS 484 CLIPS WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE INBOARD AND OUTBOARD FS 484 CLIPS IAW BOMBARDIER REO 601R-53-41-059.  (M)
